MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG; DRAIN BAG

C.R. BARD INC. (COVINGTON) -1018233 BARD® URINE METER WITH BAG; DRAIN BAG
Catalog Number 153214A
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that tubing kinks over at the top of the meter on most all urine meters.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned three photo sample noted one opened (without original packaging), used bard 350ml urine meter drainage bag.Visual inspection: review of the submitted photos noted the following observations: photo 1: the drainage bag was hooked onto the bed railing, with a kink observed in the inlet tubing at the top of the urine meter.Photo 2: a closer view confirming the kinked inlet tubing at the top of the urine meter.Photo 3: the urine meter drainage bag was shown placed inside the tray.Instructions for use were reviewed for this investigation.The labeling is found to be adequate.The device history record review could not be performed without a lot number.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® URINE METER WITH BAG
Common Device Name
DRAIN BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22412791
Report Number1018233-2025-05557
Device Sequence Number9664423
Product Code KNX
UDI-Device Identifier00801741033162
UDI-Public(01)00801741033162
Combination Product (Y/N)Y
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number153214A
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/01/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer02/19/2026
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown